# SDR DALA2017060204545

- Difficulty date: June 1, 2017
- Submitted: June 7, 2017
- Operation: Air carrier
- Aircraft: N927DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53589
- Aircraft time: 42,931 hours, 28,332 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Bs 674-760
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CUSP WEB UPPER & LOWER SURFACES BETWEEN RBL 54 TO 60, BS 674 - 760.  FABRICATED AND INSTALLED A NEW CUSP WEB IAW SRM 53-20-02.
